# SDR SWIA200110023

- Difficulty date: July 7, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 301 hours, 247 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Part number: 355483255
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE SWITCH ON OR OFF,  ANTI-ICE DUCT MASTER WARNING MESSAGE ILLUMINATED.  COMPLIED WITH QRH PROCEDURES.  RETURNED TO SLC.  REPLACED LEFT WHEEL WELL DUCT LEAK DETECTOR.  P/N ON 35548-3-255, OPS CHECK GOOD IAW 36-12-00 AND 36-21-04.
